# SDR HNAA2017110600365

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,973 hours, 28,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING PANEL 243ALC INOPERATIVE.   R & R THE NR 1 POWER SUPPLY.  THE POWER SUPPLY TESTED GOOD IAW AMM 33-50-04-700-801-A.
